Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 10, Pages 723-728
http://dx.doi.org/10.1155/S0161171200002623

Homogenization in elastodynamics with force term depending on time

Department of Mathematics, Pennsylvania State University, Schuylkill, Schuylkill Haven 17972, PA, USA

Received 28 September 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Wang, “Homogenization in elastodynamics with force term depending on time,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 10, pp. 723-728, 2000. https://doi.org/10.1155/S0161171200002623.